# SDR IPXA11M69961

- Difficulty date: September 30, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AEA05941
- Condition: Corroded
- Location: Bs 1252 L4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN FRAME INTERCOSTAL SUPPORT BLOCK AND GUSSET CORRODED AT STA  1252 LONG 4R.  REPAIRED GUSSET IAW SRM 53-00-00, FIG 205 AND 51-21-01.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW DWG AEA0594 AND SRM 51-33-01, 51-35-01.
